Advertisement

Sequence of Linear Operators in Non-Archimedean Banach Spaces

  • Aymen AmmarEmail author
  • Aref Jeribi
  • Nawrez Lazrag
Article
  • 53 Downloads

Abstract

The aim of this paper is to find a non-Archimedean counterpart of the generalized convergence of closable unbounded linear operators as defined by Kato (Perturbation Theory for Linear Operators, 2nd edn. In: Grundlehren der Mathematischen Wissenschaften, Band 132, Springer, Berlin, 1976). Moreover, we prove that this convergence can be considered as a generalization of convergence in norm for unbounded linear operators on non-Archimedean Banach spaces (see Theorem 3.8).

Keywords

Non-Archimedean Banach space gap convergence 

Mathematics Subject Classification

47A10 47A55 

Notes

Acknowledgements

The authors are grateful to reviewer(s) for their insightful recommendations and valuable suggestions related to this paper.

References

  1. 1.
    Ammar, A., Jeribi, A.: The Weyl essential spectrum of a sequence of linear operators in Banach spaces. Indag. Math. (N.S.) 27(1), 282–295 (2016)MathSciNetCrossRefGoogle Scholar
  2. 2.
    Artin, E.: Algebraic Numbers and Algebraic Functions. Gordon and Breach Science Publishers, New York (1967). xiii+349 ppzbMATHGoogle Scholar
  3. 3.
    Ball, J.A., Sasane, A.J.: Equivalence of a behavioral distance and the gap metric. Syst. Control Lett. 55(3), 214–222 (2006)MathSciNetCrossRefGoogle Scholar
  4. 4.
    Basu, S., Diagana, T., Ramaroson, F.: A \(p\)-adic version of Hilbert–Schmidt operators and applications. J. Anal. Appl. 2(3), 173–188 (2004)MathSciNetzbMATHGoogle Scholar
  5. 5.
    Brown, A.L.: On the space of subspaces of a Banach space. J. Lond. Math. Soc. 5, 67–73 (1972)MathSciNetCrossRefGoogle Scholar
  6. 6.
    Cvetković, D.: On gaps between bounded operators. Publ. Inst. Math. (Beograd) (N.S.) 72(86), 49–54 (2002)MathSciNetCrossRefGoogle Scholar
  7. 7.
    Diagana, T.: Towards a theory of some unbounded linear operators on \(p\)-adic Hilbert spaces and applications. Ann. Math. Blaise Pascal 12(1), 205–222 (2005)MathSciNetCrossRefGoogle Scholar
  8. 8.
    Diagana, T.: Non-Archimedean linear operators and applications, Nova Science Publishers, Inc., Huntington, NY, xiv+92 pp. ISBN: 978-1-60021-405-9, 1-60021-405-3 (2007)Google Scholar
  9. 9.
    Diagana, T., Ramaroson, F.: Non-Archimedean operator theory. Springer Briefs in Mathematics. Springer, Cham, xiii+156 pp. ISBN: 978-3-319-27322-8, 978-3-319-27323-5 (2016)CrossRefGoogle Scholar
  10. 10.
    Diarra, B.: An operator on some ultrametric Hilbert spaces. J. Anal. 6, 55–74 (1998)MathSciNetzbMATHGoogle Scholar
  11. 11.
    Diarra, B.: Bounded linear operators on ultrametric Hilbert spaces. Afr. Diaspora J. Math. (N.S.) 8(2), 173–181 (2009)MathSciNetzbMATHGoogle Scholar
  12. 12.
    Dwork, B.: On the rationality of the zeta function of an algebraic variety. Am. J. Math. 82, 631–648 (1960)MathSciNetCrossRefGoogle Scholar
  13. 13.
    Gouvêa, F.Q.: \(p\)-adic Numbers, An Introduction, 2nd edn. Universitext. Springer, Berlin, vi+298 pp. ISBN: 3-540-62911-4 (1997)Google Scholar
  14. 14.
    Gruson, L.: Catégories d’espaces de Banach ultramétriques (French). Bull. Soc. Math. Fr. 94, 287–299 (1966)CrossRefGoogle Scholar
  15. 15.
    Gruson, L.: Théorie de Fredholm \(p\)-adique (French). Bull. Soc. Math. Fr. 94, 67–95 (1966)CrossRefGoogle Scholar
  16. 16.
    Hensel, K.: Über eine neue Begründung der Theorie der algebraischen Zahlen (German). J. Reine Angew. Math. 128, 1–32 (1905)MathSciNetCrossRefGoogle Scholar
  17. 17.
    Janz, R.: Holomorphic families of subspaces of a Banach Space. Special classes of linear operators and other topics (Bucharest, 1986), pp. 155–167, Oper. Theory Adv. Appl., vol. 28. Birkhäuser, Basel (1988)CrossRefGoogle Scholar
  18. 18.
    Jeribi, A.: Spectral Theory and Applications of Linear Operators and Block Operator Matrices. Springer, New York (2015)CrossRefGoogle Scholar
  19. 19.
    Jeribi, A.: Linear operators and their essential pseudospectra. Apple Academic Press, Oakville, xvi+352 pp. ISBN: 978-1-77188-699-4; 978-1-351-04627-5 (2018)CrossRefGoogle Scholar
  20. 20.
    Kato, T.: Perturbation Theory for Linear Operators, 2nd edn. In: Grundlehren der Mathematischen Wissenschaften, Band 132, Springer, Berlin (1976)Google Scholar
  21. 21.
    Krein, M.G., Krasnoselski, M.A.: Theoremes fundamentaux sur l’extension d’operateurs Hermitiens. Uspekhi Matematicheskikh Nauk 2(3(19)), 60–106 (1947)Google Scholar
  22. 22.
    Monna, A.F.: On non-Archimedean linear spaces (Dutch). Nederl. Akad. Wetensch. Verslagen Afd. Natuurkunde 52, 308–321 (1943)MathSciNetzbMATHGoogle Scholar
  23. 23.
    Monna, A.F.: Analyse non-Archimédienne (French). Ergebnisse der Mathematik und ihrer Grenzgebiete, Band 56. Springer, Berlin, vii+119 pp (1970)CrossRefGoogle Scholar
  24. 24.
    Ostrowski, M.I.: On properties of the opening and related closeness characterizations of Banach spaces. Am. Math. Soc. Transl. 136, 109–119 (1987)Google Scholar
  25. 25.
    Perez-Garcia, C., Vega, S.: Perturbation theory of \(p\)-adic Fredholm and semi-Fredholm operators. Indag. Math. (N.S.) 15(1), 115–127 (2004)MathSciNetCrossRefGoogle Scholar
  26. 26.
    Schikhof, W.H.: Ultrametric calculus. An introduction to \(p\)-adic analysis. Cambridge Studies in Advanced Mathematics, vol. 4. Cambridge University Press, Cambridge, viii+306 pp. ISBN: 0-521-24234- 7 (1984)Google Scholar
  27. 27.
    Serre, J.P.: Endomorphismes complètement continus des espaces de Banach \(p\)-adiques (French). Inst. Hautes Études Sci. Publ. Math. 12, 69–85 (1962)CrossRefGoogle Scholar
  28. 28.
    Taylor, A.E.: Introduction to Functional Analysis. Wiley, New York; Chapman and Hall, Ltd., London, xvi+423 pp (1958)Google Scholar
  29. 29.
    van der Put, M.: The ring of bounded operators on a non-Archimedean normed linear space. Nederl. Akad. Wetensch. Proc. Ser. A 71 Indag. Math. 30, 260–264 (1968)MathSciNetCrossRefGoogle Scholar
  30. 30.
    Van Rooij, A.C.M.: Non-Archimedean Functional Analysis. Monographs and Textbooks in Pure and Applied Mathematics, vol. 51. Marcel Dekker, Inc., New York, x+404 pp. ISBN: 0-8247-6556-7 (1978)Google Scholar

Copyright information

© Springer Nature Switzerland AG 2019

Authors and Affiliations

  1. 1.Department of MathematicsUniversity of Sfax Faculty of Sciences of SfaxSfaxTunisia

Personalised recommendations